Issue
Volume 34, Number 5

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 5, 34 (2016). Abstract
pdf
Full Article

Tao Tang and Jiang Yang
Implicit-Explicit Scheme for the Allen-Cahn Equation Preserves the Maximum Principle
J. Comp. Math., 34 (2016), pp. 451-461. Abstract
pdf
Full Article

Fuqiang Lu, Zhiyao Song and Zhuo Zhang
A Compact Fourth-Order Finite Difference Scheme for the Improved Boussinesq Equation with Damping Terms
J. Comp. Math., 34 (2016), pp. 462-478. Abstract
pdf
Full Article

Haochen Li, Yushun Wang and Mengzhao Qin
A Sixth order Averaged Vector Field Method
J. Comp. Math., 34 (2016), pp. 479-498. Abstract
pdf
Full Article

Xiaolu Su, Xiufang Feng and Zhilin Li
Fourth-Order Compact Schemes for Helmholtz Equations with Piecewise Wave Numbers in the Polar Coordinates
J. Comp. Math., 34 (2016), pp. 499-510. Abstract
pdf
Full Article

Mahboub Baccouch
Optimal a Posteriori Error Estimates of the Local Discontinuous Galerkin Method for Convection-Diffusion Problems in one Space Dimension
J. Comp. Math., 34 (2016), pp. 511-531. Abstract
pdf
Full Article

Qian Zhang and Ran Zhang
A Weak Galerkin Mixed Finite Element Method for Second-Order Elliptic Equations with Robin Boundary Conditions
J. Comp. Math., 34 (2016), pp. 532-548. Abstract
pdf
Full Article

Gang Chen, Minfu Feng and Xiaoping Xie
Robust Globally Divergence-Free Weak Galerkin Methods for Stokes Equations
J. Comp. Math., 34 (2016), pp. 549-572. Abstract
pdf
Full Article